Person Image

    Education

    • วท.บ.(คณิตศาสตร์) เกียรตินิยมอันดับหนึ่ง, มหาวิทยาลัยเชียงใหม่, ไทย, 2526
    • วท.ม.(คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, ไทย, 2529
    • วท.ด.(คณิตศาสตร์), จุฬาลงกรณ์มหาวิทยาลัย, ไทย, 2537

    Expertise Cloud

    ?-generalized Boolean semiring08A72AC-algebraAC-Algebrasadditive mapAlgebraalgebraic structurealgebraic structuresanti-regularBCCBCC-algebraBCI-algebraBCI-algebrasBi-additivesbinary algebrabinary algebrasBooleanBoolean algebraBoolean semiringBoolean semiringsbootstrap procedureCartesian product of anti fuzzy SU-ideal. 2000 Mathematics Subject Classi?cation: 03E72Cartesian product of fuzzy SU-idealcentralizingClassi cationcolumn genertion techniqueCombinatoricsCommutativecommutativitycomparison expectation functioncompletely regularcongruencecongruence relationcongruencescutting stock problemderangementderivationderivationsDerivations.derivativeDifferential algebrad-invariantendomorphism mappingExponential generating functionf-derivationFibonaccifunctions on AC-algebra.fuzzyfuzzy PKU-algebrafuzzy PKU-idealfuzzy S U-idealfuzzy SU-subalgebraGamma ringGamma RingsGeneralized f-derivationsgeneralized Jordan derivationGENERATING FUNCTIONHomomorphismHomomorphism.idealidealsideals isomorphismisomorphism.latticeslocally nipotentn-ary operationn-ary semigroupsNear ringNonparametric regressionone-dimensional Pascal’s trianglepattern creation algorithmPKU- algebrasprime ring.prime ringsPseudo KU-algebrasquotient AC-algebraquotient ternaryRECURRENCE RELATIONregularRingsemiringSemiringssequencesskew?centralizing.skew-centralizings.skew-commuting mapskew-commutingsStructure AlgebraSU-algebraUniversal algebraมะม่วงริงริง (ring)ริงเฉพาะอนุพันธ์อนุพันธ์ (derivation)อนุพันธ์(Derivation)อนุพันธ์จอร์แดน

    Interest

    Algebra, Differential algebra, Universal algebra, Combinatorics

    Administrative Profile


    Resource

    • จำนวนหน่วยปฏิบัติการที่เข้าร่วม 0 หน่วย
    • จำนวนเครื่องมือวิจัย 0 ชิ้น

    งานวิจัยในรอบ 5 ปี

    Project

    งานวิจัยที่อยู่ระหว่างการดำเนินการ
    • ทุนใน 0 โครงการ
    • ทุนนอก 0 โครงการ
    งานวิจัยที่เสร็จสิ้นแล้ว
    • ทุนใน 16 โครงการ (หัวหน้าโครงการ 11 โครงการ, ที่ปรึกษาโครงการ 1 โครงการ, ผู้ร่วมวิจัย 4 โครงการ)
    • ทุนนอก 3 โครงการ (หัวหน้าโครงการ 1 โครงการ, ผู้ร่วมวิจัย 2 โครงการ)

    แนวโน้มผลงานทั้งหมดเทียบกับแนวโน้มผลงานในรอบ 5 ปี

    Output

    • บทความ 44 เรื่อง (ตีพิมพ์ในวารสารวิชาการ 37 เรื่อง, นำเสนอในการประชุม/สัมมนา 7 เรื่อง)

    แนวโน้มการนำผลงานไปใช้ประโยชน์ในด้านต่างๆ

    Outcome

    • การนำผลงานไปใช้ประโยชน์ 41 เรื่อง (เชิงวิชาการ 41 เรื่อง, เชิงนโยบาย/บริหาร 0 เรื่อง, เชิงสาธารณะ 0 เรื่อง, เชิงพาณิชย์ 0 เรื่อง)

    รางวัลที่ได้รับ

    Award

    • รางวัลที่ได้รับ 15 เรื่อง (ประกาศเกียรติคุณ/รางวัลนักวิจัย 13 เรื่อง, รางวัลผลงานวิจัย/สิ่งประดิษฐ์ 2 เรื่อง, รางวัลผลงานนำเสนอในการประชุมวิชาการ 0 เรื่อง)


    Scopus h-index

    #Document titleAuthorsYearSourceCited by
    1On derivations of BCC-algebrasPrabpayak C., Leerawat U.2009Kasetsart Journal - Natural Science
    43(2),pp. 398-401
    14
    2On f-derivations in latticesHarmaitree S., Leerawat U.2011Far East Journal of Mathematical Sciences
    51(1),pp. 27-40
    3
    3Pseudo KU-algebras and their applications in topologyLeerawat U., Prabpayak C.2015Global Journal of Pure and Applied Mathematics
    11(4),pp. 1793-1801
    2
    4Structure of Γ-generalized boolean semiringsMakkala T., Leerawat U.2017Far East Journal of Mathematical Sciences
    101(1),pp. 39-53
    1
    5Generalized centralizing and skew-centralizing mappings on ringsLeerawat U., Lapuangkham S.2020International Journal of Mathematics and Computer Science
    15(2),pp. 577-585
    1
    6On a generalization of reverse derivation of certain algebraic structureSirivoravit M., Leerawat U.2020Journal of Discrete Mathematical Sciences and Cryptography
    23(5),pp. 1069-1076
    0
    7On near generalized ringsLeerawat U., Sirivoravit M., Daowsud K.2020Journal of Discrete Mathematical Sciences and Cryptography
    23(5),pp. 1085-1099
    0
    8On commuting additive mappings on semiprime ringsLapuangkham S., Leerawat U.2020Asian-European Journal of Mathematics
    0
    9On outer (σ, τ)-n-derivations and commutativity in prime near-ringsAroonruviwat P., Leerawat U.2020International Journal of Mathematics and Computer Science
    16(2),pp. 563-575
    0
    10On Trace of Symmetric Bi-derivations on RingsLeerawat U., Khun-in S.2020International Journal of Mathematics and Computer Science
    16(2),pp. 743-752
    0
    11Symmetric bi-additive maps of rings with generalized skew-centralizing tracesKhun-in S., Leerawat U.2021International Journal of Mathematics and Computer Science
    16(1),pp. 1-11
    0
    12On functional equations related to generalized Jordan derivations in ringsNakkao S., Leerawat U.2021International Journal of Mathematics and Computer Science
    16(1),pp. 23-32
    0
    13On generating function for Dk-sequences in Pascal’s triangleNanhongkai S., Leerawat U.2018Journal of Discrete Mathematical Sciences and Cryptography
    21(7-8),pp. 1529-1535
    0
    14Some commutativity conditions for Γ-generalized boolean semiringLeerawat U., Daowsud K.2019Thai Journal of Mathematics
    17(SpecialIssue(2019)AnnalMeeting),pp. 213-221
    0
    15On anti-regular ternary algebrasPiajan P., Leerawat U.2019Thai Journal of Mathematics
    17(SpecialIssue(2019)AnnalMeeting),pp. 304-315
    0
    16Congruences and homomorphisms on n-ary semigroupsSomsup C., Leerawat U.2020International Journal of Mathematics and Computer Science
    15(2),pp. 671-682
    0
    17On outer (θ, ø)-derivations of BCI-algebrasLeerawat U., Prabpayak C.2011Far East Journal of Mathematical Sciences
    58(1),pp. 49-60
    0
    18The lattice f-derivations of latticesLeerawat U., Harmaitree S.2012Far East Journal of Mathematical Sciences
    71(2),pp. 307-320
    0
    19Derivations of boolean algebrasBunphan T., Leerawat U.2013Far East Journal of Mathematical Sciences
    74(1),pp. 119-138
    0
    20Fuzzy SU-subalgebras and fuzzy SU-idealsSukklin R., Leerawat U.2013Far East Journal of Mathematical Sciences
    74(1),pp. 191-200
    0
    21A generalization of Liouville's theorem on integration in finite termsLeerawat U., Laohakosol V.2002Journal of the Korean Mathematical Society
    39(1),pp. 13-30
    0
    22Jordan derivations on ringsWootijiruttikal O., Leerawat U.2006Kasetsart Journal - Natural Science
    40(1),pp. 260-263
    0